# SDR IPXA2025101546777

- Difficulty date: September 26, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: A2557066900000
- Part serial: NA
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, FR 38.2, BULKHEAD PANEL UPPER SUPPORT HAS BRACKETS CRACKED (6EA). SAW THROUGH FLOOR PANELS).  REMOVED (6EA) BRACKETS SUPPORT I.A.W SRM 51-40-21. INSTALLED 6 EA NEW BRACKETS IAW A300-600 SRM 51-40-21.
